# SDR SWIA202265440

- Difficulty date: April 17, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 43,407 hours, 40,486 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 2ND CANOE O/B OF MLG HAS FUEL LEAK.  (FILED - CLOSED)   REMOVED AND REPLACED THE TWO FORWARD  BOLTS, TWO WASHERS, AND TWO NUTS OF R/H WING FWD HINGE-BOX FITTING BY 2ND CANOE  OF MLG  IN REF TO AMM 57-21-36.  SEE CP 24695858 FOR LEAK CHECK.
